# SDR DALA2025121609176

- Difficulty date: December 14, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 87,412 hours, 40,821 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT CENTER ENTRY DOOR EICAS MSG UPON LANDING.  FOUND THE SENSOR OF THE L2 (CTR) ENTRY DOOR OPERATIVE,  WOULD EXTINGUISH LIGHT & MSG WHEN OPERATED MANUALLY.  SENSOR MECHANISM FOR L2 FOUND TO BE OUT OF ADJUSTMENT. ADJUSTED SENSOR S10095 IAW AMM 52-71-00-501, LIGHT & MESSAGE RELIABLY EXTINGUISH. (8108934)
